# SDR DL73K971432

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 38042851
- Condition: Malfunctioned
- Location: Apu
- Part time: 22,600 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE AURAL WARNING AND FIRE HANDLE LIGHT ABOUT 2-3 MINS AFTER START ATTEMPT ON FINAL TO 17 AT MCO.  DECLARED EMERGENCY, PULLED AND ROTATED FIRE HANDLE AND WARNING WENT OUT.  CKD APU EXHAUST INLET AND OPENED BATHTUB, NO EVIDENCE OF FIRE ALL CKS NML.  REPLACED BOTTLES AND FIRE WARNING MODULE TEST GOOD.
